Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations

We introduce two drift-diagonally-implicit and derivative-free integrators for stiff systems of It stochastic differential equations with general non-commutative noise which have weak order 2 and deterministic order 2, 3, respectively. The methods are shown to be mean-square A-stable for the usual complex scalar linear test problem with multiplicative noise and improve significantly the stability properties of the drift-diagonally-implicit methods previously introduced (Debrabant and Roler, Appl. Numer. Math. 59(3-4):595-607, 2009).


Publié dans:
BIT Numerical Mathematics, 53, 4, 827-840
Année
2013
Mots-clefs:
Laboratoires:




 Notice créée le 2012-11-07, modifiée le 2018-01-28

Lien externe:
Télécharger le document
n/a
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)